Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On exterior derivatives and solutions of ordinary differential equations


Author: Philip Hartman
Journal: Trans. Amer. Math. Soc. 91 (1959), 277-293
MSC: Primary 34.00; Secondary 53.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0109236-1
MathSciNet review: 0109236
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Cartan, Leçons sur les invariants intégraux, Paris, 1922.
  • [2] C. Caratheodory, Variationsrechnung und partielle Differentialgleichungen erster Ordnung, Leipzig and Berlin, 1935.
  • [3] P. Gillis, Sur les équations linéaires aux differentielles totales, Bull. Soc. Roy. Sci. Liège vol. 9 (1940) pp. 197-212. MR 0013190 (7:119e)
  • [4] P. Hartman, On the local uniqueness of geodesics, Amer. J. Math. vol. 72 (1950) pp. 723-730. MR 0038111 (12:357b)
  • [5] -, On geodesic coordinates, ibid. vol. 73 (1951) pp. 949-954. MR 0046087 (13:683e)
  • [6] -, On integrating factors and on conformal mappings, Trans. Amer. Math. Soc. vol. 87 (1958) pp. 387-406. MR 0095329 (20:1832)
  • [7] P. Hartman and A. Wintner, On the fundamental equations of differential geometry, Amer. J. Math. vol. 72 (1950) pp. 757-774. MR 0038110 (12:357a)
  • [8] -, On the problems of geodesies in the small, ibid. vol. 73 (1951) pp. 132-148. MR 0040740 (12:742e)
  • [9] -, Regular binary Pfaffians and nonparabolic partial differential equations, Rend. Circ. Mat. Palermo ser. 2, vol. 3 (1954) pp. 347-362. MR 0075635 (17:781e)
  • [10] A. Ostrowski, Sur un théorème fondamental de la théorie des équations linéaires aux dérivées partielles, Comment. Math. Helv. vol. 15 (1942-1943) pp. 217-221. MR 0010032 (5:240b)
  • [11] H. Weyl, Ueber die Bestimmung einer geschlossenen konvexen Fläche durch ihr Linienelement, Vierteljschr. Naturf. Ges. Zürich vol. 61 (1916) pp. 40-72.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.00, 53.00

Retrieve articles in all journals with MSC: 34.00, 53.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0109236-1
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society